MathSciNet Relay Station
MathSciNet bibliographic data
MR25161 (9,606h) 56.0X
Jones, F. Burton Concerning non-aposyndetic continua. Amer. J. Math. 70, (1948). 403–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement